• jewels3918 jewels3918
    August 22, 2009
    opana er and suboxone - what is the interaction
    jewels3918 jewels3918
    August 22, 2009

    how long does suboxone stay in your system? I need to get back on my pain medications and don't know what the interaction is with opana er

    READ MORE

FROM OUR EXPERTS

  • Karen Lee Richards
    Health Guide
    August 26, 2009
    Karen Lee Richards
    Health Guide
    August 22, 2009

    This is something you really need to discuss with your doctor.  You should not start or stop Suboxone unless you are doing so under a doctor's care and direction.  It can stay in your system for a very long time and mixing it with other medications can be dangerous.  This is why only doctors who have had special training can even prescribe Suboxone.  Please don't try to make the switch on our own.

    • Alex
      July 13, 2010
      Alex
      July 13, 2010

      While this 'expert' is right about consorting to your doctor, I assume that you took Suboxone because you ran out of your Opana, and were going through withdrawl. While personally I have no experience mixing the two, my mother, however, has, and if you aren't taking the two in the same day, or the next day, you will be completely fine. If you are worried about the drug test your doctor will give you, that is another story entirely.

       

      People like this 'expert' anger me. She offers no advice, just tells you to talk to your doctor. Some expert she is huh? That's disgusting. I'm 18 years old, and I just gave you more helpful advice than she could.

      READ MORE

FROM OUR COMMUNITY

  • MNellie September 29, 2009
    MNellie
    August 22, 2009

    I have been on Suboxone for nearly 2 years and started to have Arthritis symptoms. I asked my prescribing doctor for pain releif and he suggested lowering my Suboxone use to half of what I was taking and adding Opana. He said that the interaction would prevent the euphoric feeling you get from Opiates, while easing the pain. I am on my fourth day of "lowered Sub/added Opana" treatment and I still feel a lot of pain. It might take some time to feel out the right dosage, but you definitely need to be working with a doctor.

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.